# SDR SWAA2023042630388

- Difficulty date: April 22, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 16,195 hours, 8,110 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK; #1 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY<[01] R&R #1 ENGINE PYLON AFT STRUT SUPPORT FAIRING TIP ASSY PER SRM 51-10-02 AND SRM 51-40-02. EDGE SEALED NEW PART PER AMM 51-31-00
